# SDR AWXA9900302

- Difficulty date: September 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N640AW
- Make and model: Airbus A320-231
- Aircraft serial: 448
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321430
- Condition: Discharged
- Location: Galley
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS BLINK ON AND OFF DURING CRUISE.  REMOVED AND REPLACED AFT GALLEY EMER LIGHT BATT PACK, SYSTEM TEST OK.
